# SDR SWAA2022042692871

- Difficulty date: April 10, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 27,495 hours, 12,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK AT ROW 7 AND 8 DEF INOP. / [01] INSTALLED NEW BATTERY PACK PER AMM 33-51-06;[02] INSPECTION C/W INSTALLATION OF NEW BATTERY PACK PER AMM 33-51-06;[03] BATTERY PACK NEEDS OPS CK;[04] REMOVED AND REPLACED BATTERY PACK ROW 7 DEF; OPS CHECKS GOOD PER MM 33-51-06;[05] REMOVED AND REPLACED BATTERY PACK ROW 7 DEF; OPS CHECKS GOOD PER MM 33-51-06 C/W INSPECTION
